... Then yesterday i felt sick with cramping. it wasnt bad cramping just normal cramping. But throughout the night it got worse and the sickness got worse. Today i feel like i am contracting and it hurts. Im pretty sure thats not normal. I dont know wheither to keep taking Seasonique or to stop. What should i do?
Call your prescriber and let them know what is happening. They may need to change you to something else. Some nausea is normal, as well as abdominal cramping. If you feel it is excessive you should talk to the prescriber about it. Since the cramping is severe it would be advisable to go ahead and notify the Dr asap.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2011 • 1 answer
Posted 13 Jan 2012 • 1 answer
I had just Started NuvaRing the first Sunday after my period. I was feeling so sick from it and had?
Posted 15 Sep 2013 • 2 answers
I just started taking Seasonique 5 days ago and I noticed I was having shortness of breath. Is this?
Posted 25 Dec 2013 • 1 answer
Posted 20 Nov 2015 • 0 answers